# SDR 2007UALA02078

- Difficulty date: June 16, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 26,930 hours, 3,571 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R EXTERIOR EMERGENCY EXIT SLIDE LIGHT INOP.  *S/D*  REPLACED LAMP, OP CHECKED OK.
